Nausea is a very common symptom encountered in both the inpatient and outpatient setting which has a very broad list of potential causes. It would be advisable to seek care from your doctors
">primary care physician, who can ask you more specific questions regarding the duration of the nausea, its potential triggers, relationship to other medications, associated abdominal pain, etc.
Potentially any medication could be a cause of nausea, so to answer your question, your oral contraceptives could be the cause. Additionally, if there is any question of your pregnancy status, you should also make sure that you are not pregnant (an often overlooked cause of daily nausea and/or vomiting
in the female population).
If you note that your nausea is typically coming after a meal, and that it improves with Tums, then it could certainly be related to your eating habits and digestive system. Gastroesophageal reflux disease (ie GERD, or acid reflux) can masquerade as nausea without causing the common symptom of heartburn. Tums works to alleviate the acidity of the stomach, and improvement with Tums may point towards GERD as a potential cause in your case. If your doctor's suspicion is high enough, he/she could try a prophylactic acid-blocking medication that you take every morning to see if this helps alleviate your symptoms.